Research Publications for 2020
C1. Azimi A, Yang P, Ali M, Howard V, Mann GJ, Kaufman KL and Fernandez-Penas P: Data Independent Acquisition Proteomic Analysis Can Discriminate between Actinic Keratosis, Bowen’s Disease, and Cutaneous Squamous Cell Carcinoma. Journal of Investigative Dermatology, 140 (2020), no.1, 212–222.
C1. Cannon JJ, Steel A and Unger WR: Construction of the irreducible modular representations of a finite group. Journal of Algebra, 545C (2020), 64–87.
C1. Goldys B, Grotowski JF and Le KN: Weak martingale solutions to the stochastic Landau–Lifshitz–Gilbert equation with multi-dimensional noise via a convergent finite-element scheme. Stochastic Processes and their Applications, 130 (2020), 232–261.
C1. Jaco W, Rubinstein H, Spreer J and Tillmann S: On minimal ideal triangulations of cusped hyperbolic 3-manifolds. Journal of Topology, 13 (2020), no.1, 308–342.
C1. Jenner AL, Frascoli F, Coster ACF and Kim PS: Enhancing oncolytic virotherapy: Observations from a Voronoi Cell-Based model. Journal of Theoretical Biology, 485 (2020), no.Article 110052, 32 pages.
C1. Krycer JR, Quek LE, Francis D, Fazakerley DJ, Elkington SD, Diaz-Vegas A, Cooke KC, Weiss FC, Duan X, Kurdyukov S, Zhou PX, Tambar UK, Hirayama A, Ikeda S, Kamei Y, Soga T, Cooney GJ and James DE: Lactate production is a prioritized feature of adipocyte metabolism. Journal of Biological Chemistry, 295 (2020), no.3, 83–98.
C1. Kumbhari A, Kim PS and Lee PP: Optimisation of anti-cancer peptide vaccines to preferentially elicit high-avidity T cells. Journal of Theoretical Biology, 486 (2020), no.7 February 2020, Art. 110067 (14 pages).
C1. Olarte JA, Santos F, Spreer J and Stump C: The EKR property for flag pure simplicial complexes without boundary. Journal of Combinatorial Theory, Series A, 172 (2020), no.Article 105205, 29 pages.
C1. Peiris MS and Swartz T: Revisiting the Kurtosis of Stationary Processes with Applications to Volatility Models. Journal of Statistical and Econometric Methods, 9 (2020), no.2, 1–17.
C3. Arendt W and Hauer D: Maximal \(L^2\)-regularity in nonlinear gradient systems and perturbations of sublinear growth. Pure and Applied Analysis, 2 (2020), no.1, 23–34.